# SDR FDEA202309211633

- Difficulty date: September 21, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 767-300
- Aircraft serial: 42730
- Aircraft time: 10,068 hours, 4,633 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T3100108G
- Part serial: 000230
- Condition: Dented
- Location: Zone 600
- Part time: 10,068 hours, 4,633 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON OUTBOARD FLAP LOWER SKIN, LOCATED AT 18" FROM LOWER EDGE AND 8" FROM   OUTBOARD FLAP TRACK FAIRING RH WING DENT ON OUTBOARD FLAP LOWER SKIN RH WING, LOCATED AT 18" FROM T/E AND 8" FROM OUTB   FLAP TRACK FAIRING, WAS REPAIRED IAW B767 SRM 57-53-01-2R REPAIR 1 AND SRM 51-70-10-2R   REPAIR 4 FIG 201 SHEET 2. REV 87 AUG 15 2023.
